What is Numark Paracetamol Plus?
Numark Paracetamol Plus are pain relief caplets which help to ease your pain quickly. Ideal for those who are suffering from everyday aches and pains and need a pain relief that will work quickly and help you to feel more alert.
What kinds of pain can this product help to relieve?
Numark Paracetamol Plus can be used to help to ease many different kinds of pain, fast. Some of the most popular reasons to use this product include:
- A headache
- A migraine
- A toothache
- Nerve pain
- A sore throat
- Period pain
- Sprains
- Strains
- Rheumatic pain
- Sciatica
- Lumbago
- Fibrositis
- Muscular aches and pains
- Joint swelling and stiffness
- Flu
- Feverishness
- Feverish colds
How will this product help to ease my pain fast?
Numark Paracetamol Plus contains two active ingredients which work together to relieve your pain quickly. These ingredients are paracetamol and caffeine. Paracetamol is a popular painkiller which helps to ease the pain but can also lower fever and high temperatures. Caffeine helps to increase the pain relief that paracetamol can provide while also making you feel more alert.
How to take Numark Paracetamol Plus
For adults and children over the age 16, take 2 Numark Paracetamol Plus caplets every 4 – 6 hours as required. For children between the ages of 12 – 15, take 1 caplet every 4 – 6 hours as required. Do not take more than 4 doses in any 24-hour period and do not take for more than 3 days at a time.
When should Numark Paracetamol Plus not be used?
Numark Paracetamol Plus is not suitable for use by children under the age of 12. Do not take this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. Do not take any other medications that contain paracetamol while you are taking this medicine. Do not take Numark Paracetamol Plus if you:
- Have high blood pressure or are taking any medication for high blood pressure, such as beta blockers
- Suffer from a heartbeat that is too fast, too slow, or irregular
- Are recovering from alcoholism and are taking the medicine disulfiram
- Are taking any medication to treat anxiety, including antidepressants, anxiolytics, or sedatives
- Are currently taking the medicine ephedrine, a decongestant, or theophylline, which is used to treat asthma
- Are pregnant or breastfeeding
- Suffer from liver or kidney problems, including alcoholic liver disease
There are some medicines which should not be used at the same time as this product, as they may interact. Speak to a doctor or pharmacist for more advice.
Does this product have side effects?
Like all medicines, Numark Paracetamol Plus can have side effects, although not everyone will get them. These side effects include:
- Allergic reactions which may be severe, e.g. skin rash, itching, shortness of breath, swelling of the mouth, lips, tongue, throat, or face
- Breathing problems, these are more likely if you have experienced them before when taking other painkillers
- Severe rash or peeling of the skin which may be accompanied by mouth ulcers
- Other allergic reactions, e.g. skin rash
- Yellowing of the skin or eyes (jaundice), pale stools, or upper abdominal pain, which may be signs of liver problems
- Very rare cases of serious skin reactions
- Caffeine-related side effects, e.g. tremor, insomnia, nervousness, irritability, anxiety, headache, tinnitus (ringing in the ears), stomach complaints, etc.
If you experience these or any other side effects while using Numark Paracetamol Plus, stop use and speak to your doctor or Chemist 4 U pharmacist right away.
You can also report any side effect using the MHRA Yellow Card scheme. For more information about recording side effects to medication, please see the MHRA’s Yellow Card website
Important Information
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Active Ingredients
- Caffeine
- Paracetamol
5 tips to ease your joint pain during winter
How to choose the right painkillers to relieve your back pain
What is Sciatic Nerve Pain and How Can I Relieve It?
Sciatica can be a real pain in the butt – and I mean that literally!
If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.
So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.
Can I take two painkillers at once?
Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.
This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?
If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.
Do you have a headache or a migraine?
Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?
Both of them cause a lot of pain in your head, but what is the difference between the two?
If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Shipping Times
Method | Handling Time | Transit Time | Timescale | Approx Cost |
---|---|---|---|---|
Standard Shipping (3-5 Working Days) | 1 | 2 | 3 | £2.95 |
Royal Mail Tracked 24 | 0 | 1 | 1 | £4.95 |
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Shipping Costs
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
Discreet Delivery
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Returns Information
Customers can read our full returns policy by clicking here